# SDR CALA2024112502927

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AROUND FITTING AT FLOOR SUPPORT ANGLE STA 947.5+1" RBL 49" REF AAR N/R 9923695 REMOVED AND REPLACED FLOOR SUPPORT ANGLE STA 947.5+1" RBL 49 AS PER B737-900ER SRM 51-40-02-0G-0 AND DWG 147A5650. WORK ACCOMPLISHED V942554
